Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


abdominal pain
Mar 6, 2006

a friend of mine is on treat using( viramune and combiv)she keeps on having abdominal pains that never goes away.Her doctor did all the scans on her liver and the results showed that it was fine.could it be the effect of combivir or what myte be causing the ptoblem.

Response from Dr. Wohl

There can be many causes of abdominal pain. If these pains started soon after the HIV medications began, I would be worried about this being treatment related - even if the tests are unrevealling.

I would discuss with her doctor stopping the medication for a few days to weeks (if possible) and seeing if the symptoms resolve. If they do, this suggests a relationship between the medications and the pain.

DW



Previous
In thailand
Next
Quickly declining CD4 count, fairly low viral load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement